# SDR DHL200070913C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IS BENT AND CRACKED ON LOWER AFT CARGO COMPT STR 27R BS 1148 - 1166.  REMOVED REAR SUPPORT DAMAGED ANGLE PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-40-3.  ALODINED AND PRIMED AREA PER SRM 51-10-2.
